# SDR C2XA03TY170

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 7,410 hours, 5,539 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE RAMP ANGLE IN GALLEY SHOWED SIGNS OF BEING CORRODED. MAINT. REMOVED AND REPLACED THE RAMP ANGLE IAW EMB 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
